# SDR AALA201912209015

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 8,322 hours, 3,167 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2030BE03X
- Part serial: 56101364
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKEOFF ROLL AT APROX 120KTS, CAPTS PFD & ND WENT BLANK, ON CLIMB OUT. NAV IR 1 FAULT CAME ON ACCOMP ECAM ACTION. IR 1 FAULT LIGHT BLINKED ENTIRE FLIGHT. MAINTENANCE REPLACED #1 ADIRU IAW AMM 34-12-34-001. OPS CHECK NORMAL.1
